# SDR SWIA200717809

- Difficulty date: February 14, 2007
- Submitted: February 20, 2007
- Operation: Air carrier
- Aircraft: N910EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7727
- Aircraft time: 10,771 hours, 8,925 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887055
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYDRAULIC SYSTEM LOST ALL QUANTITY EN ROUTE.  REPLACED LEFT ENGINE EDP IAW 29-13-00 AND CARBON SEALS ON EDP, AIR TURBINE STARTER AND IDG IAW RII 72-900-1000 AND MM 25-61-00.  OPERATIONAL AND LEAKS CHECKS GOOD, S/N OFF MX-574191.
